| Catalog Number |
DSU273PF |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported that the laser fiber broke outside of the scope.The device was replaced with a new laser fiber, and the procedure was completed with slight delay; however, without impact to the patient.
Additional Manufacturer Narrative
Upon further review, bard medical has determined that this mdr was initially reported in error, as bard medical does not have regulatory reporting responsibility for the innovaquartz laser fibers.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description